# SDR ASAA2013061395100

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 2,299 hours, 753 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT WENT AWAY ON MENU PAGE.  ACFT GROUNDED. VERIFIED NO SATCOM PROMPT. SWITCHED POWER FROM GROUND POWER TO APU POWER BACK AND FORTH.  NO CHANGE.  PULLED AND RESET SATCOM CIRCUIT BREAKER.  PROMPT CAME BACK.  SWITCHED POWER BACK AND FORTH AGAIN. SATCOM PROMPT STAYED IN VIEW.  ACCOMPLISHED SATCOM OPS TEST.  OPS NORMAL REF MM 23-15-00.  NO HISTORY LAST 30 DAYS.
